| Model Number |
TFNT00 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has not been returned to the manufacturing site.Based on the results from the product and batch history record, the product met release criteria.Root cause cannot be identified at this time.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that, during the implantation of intraocular lens (iol) it was observed that cracked iol.No patient harm was reported.
Additional Manufacturer Narrative
The product was not returned for analysis.As the lens remains implanted.The manufacturer internal reference number is: (b)(4).